# SDR A6WA201542938

- Difficulty date: July 25, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 28,458 hours, 27,980 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Shutdown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  LOST LEFT A/C PACK.  COMPLIED WITH QRH, PACK DID NOT COME BACK ON.  COMPLIED WITH EMERGENCY DESCENT.  INSPECTED NR 1 PACK DUCTS IN APU BAY.  NO FAULTS FOUND.  COMPLIED WITH OPS CHECK.  PACK OPS GOOD USING APU AIR OR ENGINE AIR AT LOW & HIGH POWER.
